# SDR CALA2016090895722

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 72,930 hours, 27,568 cycles
- Engine: Iae V2527A5
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL SKIN AT FRAME 69 HAS CORROSION AT WASTE TANK VENT.  CUT OUT DAMAGED AND INSTALLED A REPAIR DOUBLER IAW SRM 53-41-11 FIG 205.
